Interaction with nitric oxide & Vyvanse?

Home Welcome to the ADDitude Forums For Adults Symptoms, Diagnosis & Beyond Interaction with nitric oxide & Vyvanse?

Viewing 1 reply thread
  • Author
    Posts
    • #108778
      willc87
      Participant

      Hi, I take 50mg Vyvanse and whenever I supplement with an L-citrulline/L-arginine supplement I feel like my medication stops working and feel unfocused and sluggish. Symptoms seem to last up to 3 days after taking the supplement and the medication seems to gradually become effective again. I couldn’t find and explanation online as there are no reported drug interactions with Vyvanse and nitric oxide. Can anyone shed light on why boosting nitric oxide seem to affect Vyvanse?
      Thanks!

    • #108881
      Penny Williams
      Keymaster

      That’s a question for your prescribing doctor, or your pharmacist. They would have this knowledge or access to it.

      Penny
      ADDitude Community Moderator, Parenting ADHD Trainer & Author, Mom to teen w/ ADHD, LDs, and autism

Viewing 1 reply thread

You must be logged in to reply to this topic.